# SDR SWAA080258

- Difficulty date: January 13, 2008
- Submitted: January 14, 2008
- Operation: Air carrier
- Aircraft: N316SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23338
- Aircraft time: 70,418 hours, 65,945 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Rod
- Part number: 6545166
- Condition: Worn
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED BRDG CHECK, LT ELEVATOR FAILED FREE PLAY CHECK.  REMOVED AND REPLACED INPUT ROD PER MM.
